Items where Division is "Mathematics" and Year is 2009

Group by: Creators | Item Type | No Grouping
Jump to: A | D | G | P | S | T | Ö
Number of items: 14.


Aksoy, Esen and Çeşmelioğlu, Ayça and Meidl, Wilfried and Topuzoğlu, Alev (2009) On the Carlitz rank of permutation polynomials. Finite Fields and Their Applications, 15 (4). pp. 428-440. ISSN 1071-5797

Anbar, Nurdagül (2009) On ramifications in extensions of rational function fields. [Thesis]


Djakov, Plamen Borissov and Mityagin, Boris (2009) Bari-Markus property for Riesz projections of Hill operators with singular potentials. In: Conference on Functional Analysis and Complex Analysis, Sabancı Üniversitesi, İstanbul, Türkiye

Djakov, Plamen Borissov and Mityagin, Boris (2009) Spectral gap asymptotics of one-dimensional Schrödinger operators with singular periodic potentials. In: International Conference on Linear and Non-Linear Theory of Generalized Functions and its Applications, Bedlewo, Poland

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2009) Spectral gaps of Schrödinger operators with periodic singular potentials. Dynamics of Partial Differential Equations, 6 (2). pp. 95-165. ISSN 1548-159X

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960


Göğüş, Aytaç and Göğüş, Nihat Gökhan (2009) Evaluation of mental models (EMM) in mathematics domain. In: IADIS International Conference on Cognition and Exploratory Learning in Digital Age (CELDA 2009), Rome, Italy

Göğüş, Nihat Gökhan and Poletsky, Evgeny A. (2009) Jensen measures and annihilators of holomorphic functions. Illinois Journal of Mathematics, 53 (2). pp. 679-690. ISSN 0019-2082


Polat, Özgür (2009) Ramification in some non-galois extension of function fields. [Thesis]


Soner, Halil Mete and Touzi, Nizar (2009) The dynamic programming equation for second order stochastic target problems. SIAM Journal on Control and Optimization, 48 (4). pp. 2344-2365. ISSN 0363-0129 (print) 1095-7138 (online)


Taşyanar, Nalan (2009) Separately analytic functions and generalizations of Hartogs' theorem. [Thesis]

Terzioğlu, Tosun (2009) Bugünden 2023'e. In: VIII. Antalya Sempozyumu: Türkiye'nin 2023 Eğitim Vizyonu, Antalya, Türkiye

Tutdere, Seher (2009) A recursive tower of function fields over F2. [Thesis]


Ölçücüoğlu, Büke (2009) Approximation and polynomial convexity in several complex variables. [Thesis]

This list was generated on Tue Nov 28 00:08:32 2023 +03.